# SDR DALA2024101009945

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Flap Trk Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION FOUND AT OUTBD FLAP TRACK #3 INNER & OUTER RIB 5 AT ECCENTRIC BEARING. CORRECTIVE ACTION: REPAIR PER ERA 620734-14. (0598319)
